# SDR NWAA072695503

- Difficulty date: July 17, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 72,226 hours, 29,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1717
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON AFT DECK PLATE SUB FLOOR STRUCTURE AT BS 1717 LBL 60 TO RBL 60.  REPAIRED PER EA 55-194183.
